Article
Premium

Chemotherapy-Induced Peripheral Neuropathy

CPDTime.
4m of CPD
Chemotherapy-induced peripheral neuropathy (CIPN) is a common side effect of certain chemotherapy agents resulting in damage to peripheral nerves - nerves located away from the centre of the body, including sensory nerves, motor nerves and the autonomic nervous system.

What's included in this resource?

  • CPDTime.
    4m of CPD
  • Article
  • 4 Assessment Questions

What is this article about?

Chemotherapy-induced peripheral neuropathy (CIPN) is a common side effect of certain chemotherapy agents resulting in damage to peripheral nerves - nerves located away from the centre of the body, including sensory nerves, motor nerves and the autonomic nervous system. This damage causes issues with sensory, motor and/or autonomic functioning ranging from mild to severe, depending on which nerves have been damaged.

Ausmed resource artwork

Learning you'll love

An Ausmed Subscription will unlock access to 1,000+ learning resources. High quality education helps you provide high quality care.

Find out more

Contents

Test Your Knowledge

  • 4 Assessment Questions

Document and reflect on your learning

  • CPDTime.
    4m of CPD

Meet the educator

educator profile image
Ausmed
Editorial Team
Ausmed’s editorial team is committed to providing high-quality, well-researched and reputable education to our users, free of any commercial bias or conflict of interest. All education produced by Ausmed is developed in consultation with healthcare professionals and undergoes a regular rigorous review process to ensure the relevancy of all healthcare information and updates to changes in practice. If you have identified an issue with the education offered by Ausmed or wish to submit feedback to Ausmed's editorial team, please email ausmed@ausmed.com.au with your concerns.
View Profile

What do others think?

241 reviews by Ausmed Learners
Sort by
Highest Rated
Lowest Rated
Most Recent
BC
Bernadette Cescato
05 Mar 2022
Excellent article, which provided me with new information.
JH
Judith Hobbs
08 May 2022
Very good overall .. not something general spoken a lot of on the nursing side of oncology .. just labelled a side affect bit kot alwya that diversely discussed as to what it is .. how to help It and how to reduce risk associated with it ( falls )
BM
Brittany Morton
19 Mar 2022
Thorough and informative article. Easy to read and understand.
MP
Melissa Porter
08 Mar 2022
Nice easy to read refresher.
LG
Leigh Gleeson
14 Mar 2022
Ckear and concise with pointers to other information.
GG
Gohvita Gunawan
07 Mar 2022
Good insight
RC
Ruth Curtis
10 May 2022
Enrolled Nurse
clear and informative
YF
Yousef Fidah
12 Mar 2022
Community Care Worker
Good and useful information
CS
Catherine Sinclair
19 Mar 2022
Registered Nurse
Very helpful and easily explained information that gives staff a good insight into what patients experience,and how good nursing care and prompt assessments can avoid complications in the future.
NF
Nicola Fiore
04 Mar 2022
Good article. Well written and easy to follow.
4.5 / 5
1 star
0%
2 star
0%
3 star
11%
4 star
25%
5 star
64%

Here's some further inspiration

Practice Areas

Ausmed Premium

To access this resource, sign up for Ausmed Premium. With Premium, you’ll have unlimited access to everything you need to take your education and care to the next level.

Looking for something else?

Discover more learning

Ausmed makes it a breeze to stay on top of my CPD. They're always adding and updating their content too, so there's tonnes to learn.

- Catherine, Enrolled Nurse